Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journal
Articles
Journals A-Z
Browse Subjects
Biomedical & Life Sci.
Business & Economics
Chemistry & Materials Sci.
Computer Sci. & Commun.
Earth & Environmental Sci.
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sci. & Humanities
Browse Subjects
Biomedical & Life Sciences
Business & Economics
Chemistry & Materials Science
Computer Science & Communications
Earth & Environmental Sciences
Engineering
Medicine & Healthcare
Physics & Mathematics
Social Sciences & Humanities
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Publish with us
Paper Submission
Information for Authors
Peer-Review Resources
Open Special Issues
Open Access Statement
Frequently Asked Questions
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Complete Matching
Editorial Board
Show/Hide Options
Show/Hide Options
All
Title
Abstract
Keywords
DOI
Author
Journal
Affiliation
ISSN
Subject
IS-LM Paradigm in Macroeconomics: A Survey and Evaluation
(Articles)
Haiming Li
,
Xiao Wu
Theoretical Economics Letters
Vol.5 No.2
,April 22, 2015
DOI:
10.4236/tel.2015.52035
6,388
Downloads
8,868
Views
Citations
A Biased Expectation Equilibrium in Indeterminate DSGE Models
(Articles)
Kenichi Tamegawa
Theoretical Economics Letters
Vol.2 No.3
,August 2, 2012
DOI:
10.4236/tel.2012.23053
4,205
Downloads
7,007
Views
Citations
Classification of Rational Homotopy Type for 8-Cohomological Dimension Elliptic Spaces
(Articles)
Mohamed Rachid Hilal
,
Hassan Lamane
,
My Ismail Mamouni
Advances in Pure Mathematics
Vol.2 No.1
,January 6, 2012
DOI:
10.4236/apm.2012.21004
3,813
Downloads
7,835
Views
Citations
Estimation of the Actual Evapotranspiration by the SEBAL Method in the Irrigated Rice Perimeter of Zatta (Yamoussoukro—Côte d’Ivoire)
(Articles)
Junias Léandre Kra
,
Moïse Botou Adahi
,
Brice Arthur Konan-Waidhet
,
Jean-Yves Konan N’Guessan
,
Joël Doyéré Koné
,
Emmanuel Nogbou Assidjo
Journal of Water Resource and Protection
Vol.15 No.10
,October 26, 2023
DOI:
10.4236/jwarp.2023.1510030
208
Downloads
916
Views
Citations
The Multivariate Rational Addiction Model
(Articles)
Michael K. Wohlgenant
Theoretical Economics Letters
Vol.2 No.5
,December 27, 2012
DOI:
10.4236/tel.2012.25086
4,553
Downloads
7,149
Views
Citations
The Mathematical Model of Short-Term Forest Fire Spread
(Articles)
Sunben Chiu
,
Ying Li
,
Jiayi Zhao
Journal of Applied Mathematics and Physics
Vol.10 No.5
,May 31, 2022
DOI:
10.4236/jamp.2022.105122
375
Downloads
4,256
Views
Citations
Simplified Homogeneous Balance Method and Its Applications to the Whitham-Broer-Kaup Model Equations
(Articles)
Mingliang Wang
,
Xiangzheng Li
Journal of Applied Mathematics and Physics
Vol.2 No.8
,July 21, 2014
DOI:
10.4236/jamp.2014.28091
2,993
Downloads
4,118
Views
Citations
On the Torsion Subgroups of Certain Elliptic Curves over Q
(Articles)
Yoon Kyung Park
Advances in Pure Mathematics
Vol.3 No.2
,March 19, 2013
DOI:
10.4236/apm.2013.32043
6,121
Downloads
9,211
Views
Citations
Rational Usage of Disease Modifying Anti-Rheumatic Drugs with the Guidance of EULAR and ACR Suggestions
(Articles)
Zuhal Örnek
,
Metin Işık
,
Nesibe Karahan Yeşil
,
İsmail Doğan
,
Hatice Şahin
,
Ali Erdem Baki
Open Journal of Rheumatology and Autoimmune Diseases
Vol.5 No.4
,November 2, 2015
DOI:
10.4236/ojra.2015.54017
3,671
Downloads
4,659
Views
Citations
Evaluation of Rational Use of Antiretrovirals before the Dolutegravir Transition in Kinshasa, Democratic Republic of Congo
(Articles)
Erick N. Kamangu
,
Ben I. Bulanda
,
Idriss M. Mwanaut
,
Simplice K. Makoka
,
Gauthier K. Mesia
World Journal of AIDS
Vol.11 No.2
,May 8, 2021
DOI:
10.4236/wja.2021.112004
1,009
Downloads
2,110
Views
Citations
Human Cultural Evolution: Postmodernity as Rational Global Diversity
(Articles)
Dingyu Chung
Open Journal of Social Sciences
Vol.5 No.5
,May 23, 2017
DOI:
10.4236/jss.2017.55022
1,576
Downloads
2,692
Views
Citations
Solution for Rational Expectation Models Free of Complex Numbers
(Articles)
Frank Hespeler
Theoretical Economics Letters
Vol.1 No.3
,November 3, 2011
DOI:
10.4236/tel.2011.13011
6,726
Downloads
11,656
Views
Citations
Computing the Distribution Function of the Number of Renewals
(Articles)
Mohan L. Chaudhry
,
Xiaofeng Yang
,
Boon Ong
American Journal of Operations Research
Vol.3 No.3
,May 23, 2013
DOI:
10.4236/ajor.2013.33035
4,972
Downloads
7,312
Views
Citations
Problems of Rational Therapy for Epilepsy during Pregnancy
(Articles)
Diana V. Dmitrenko
,
Natalia A. Shnayder
,
Ilia A. Kiselev
,
Andrej V. Shulmin
,
Natalia V. Zhirova
,
Evgeniya A. Shapovalova
,
Elena A. Kantimirova
,
Elena N. Bochanova
,
Olga F. Veselova
,
Yulia S. Panina
,
Anastasiya V. Muravieva
Open Journal of Obstetrics and Gynecology
Vol.4 No.9
,June 24, 2014
DOI:
10.4236/ojog.2014.49072
3,669
Downloads
4,973
Views
Citations
This article belongs to the Special Issue on
Prenatal Care
The Method of Recognizing International Law
(Articles)
Alireza Azadikalkoshki
,
Mohsen Hosseinabadi
Open Journal of Political Science
Vol.8 No.2
,April 13, 2018
DOI:
10.4236/ojps.2018.82012
1,258
Downloads
4,331
Views
Citations
A Minimality of the Rational Canonical Form
(Articles)
Heguo Liu
,
Honglian Zhang
Advances in Linear Algebra & Matrix Theory
Vol.9 No.4
,November 15, 2019
DOI:
10.4236/alamt.2019.94006
877
Downloads
1,859
Views
Citations
A Complete Field of Meromorphic Function
(Articles)
Elhadi E. E. Dalam
,
Ahmed M. Ibrahim
Advances in Pure Mathematics
Vol.11 No.2
,February 10, 2021
DOI:
10.4236/apm.2021.112009
563
Downloads
1,450
Views
Citations
Analysis on the Problems of Rational Drug Use Carrying Out by Hospital Pharmacists in China
(Articles)
Han Yang
,
Yongfa Chen
Open Journal of Preventive Medicine
Vol.11 No.6
,June 18, 2021
DOI:
10.4236/ojpm.2021.116020
369
Downloads
1,709
Views
Citations
Rational Points on Genus 3 Real Hyperelliptic Curves
(Articles)
Brice M. Miayoka
,
Regis F. Babindamana
,
Basile G. R. Bossoto
Open Journal of Discrete Mathematics
Vol.11 No.4
,October 19, 2021
DOI:
10.4236/ojdm.2021.114008
297
Downloads
958
Views
Citations
A Rational Approximation of the Fourier Transform by Integration with Exponential Decay Multiplier
(Articles)
Sanjar M. Abrarov
,
Rehan Siddiqui
,
Rajinder K. Jagpal
,
Brendan M. Quine
Applied Mathematics
Vol.12 No.11
,November 18, 2021
DOI:
10.4236/am.2021.1211063
265
Downloads
1,494
Views
Citations
<
1
2
3
...
>
Follow SCIRP
Contact us
customer@scirp.org
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
About SCIRP
Publication Fees
For Authors
Peer-Review Issues
Special Issues
News
Service
Manuscript Tracking System
Subscription
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top